A GENERALIZED LEAST‐SQUARES APPROACH FOR ESTIMATION OF AUTOREGRESSIVE MOVING‐AVERAGE MODELS
Sergio Koreisha and
Tarmo Pukkila
Journal of Time Series Analysis, 1990, vol. 11, issue 2, 139-151
Abstract:
Abstract. In this paper we present a generalized least‐squares approach for estimating autoregressive moving‐average (ARMA) models. Simulation results based on different model structures with varying numbers of observations are used to contrast the performance of our procedure with that of maximum likelihood estimates. Existing software packages can be utilized to derive these estimates.
Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1990.tb00047.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:11:y:1990:i:2:p:139-151
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().